# SDR MWEA981214

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51828007208
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 5,000 FEET, F/O'S ALTIMETER FLAGGED AND STOPPED NUMBER 2 TRANSPONDER FAIL LIGHT ON.  AIR TURNBACK TO MKE.  REMOVED AND REPLACED F/O'S ALTIMETER AND CHECKED OUT NUMBER 2 TRANSPONDER.
